# SDR JJBA2010321062

- Difficulty date: October 21, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 25,828 hours, 35,819 cycles
- Engine: Pwa PW123D
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 21599
- Part serial: 1646
- Condition: Leaking
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED THAT NR 2 HYD FLUID LEAKED OUT. MX CREW R & R NR 2 BRAKE ASSY AS REQUIRED, BLEED BREAKS AND OPS CHECK SATISFACTORY NO OTHER DEFECTS NOTED.
